Ex-Strength Pain Relievers

Extra-strength non-aspirin tablets, 2 per pack - 100 per box

H418

New

Extra-strength non-aspirin tablets, 2 per pack - 100 per box Comparable to Extra-Strength Tylenol®, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis,

More details

In stock

List Price: $8.50

Our Price: $4.89

Quantity Discounts Call Us!

More info

Extra-strength non-aspirin tablets, 2 per pack - 100 per box

Comparable to Extra-Strength Tylenol®, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Formerly item #H-418. Active ingredient: Acetaminophen, 500 mg.

© 2003-2018 All Rights Reserved
-----------------------------------------------------------------------------------------------------------